MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER BILIARY DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER BILIARY DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in mildly tortuous and severely calcified popliteal artery.A 4.0 x 20, 75cm mustang balloon catheter was advanced for dilatation.However, during second inflation at 24 atmospheres for 1 minute, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications reported.

Brand Name
MUSTANG
Common Device Name
CATHETER BILIARY DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9682855
Report Number2134265-2020-01151
Device Sequence Number2800038
Product Code FGE
UDI-Device Identifier08714729793496
UDI-Public08714729793496
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0022021770
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR